# SDR AALA201809065002

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 5,095 hours, 1,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PRESSURE LOW AND DOOR DAMPER IS IN RED BAND AT 80 DEGREES.  SERVICED R2 DOOR DAMPER TO GREEN BAND IAW AMM 52-22-00.
